# SDR 97ZZZM379

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Rusted
- Location: Right Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CONTROL CABLES ARE RUSTED AT WING ROOT CABLE PULLEYS.  INSTALLED RIGHT AILERON CONTROL CABLES IAW AMM W/C GENERATED FOR REQUIRED CHECKS AND SAFTIES.
